INVESTIGADORES
IGURI Sergio Manuel
artículos
Título:
Black hole microstates from the worldsheet
Autor/es:
BUFALINI, DAVIDE; IGURI, SERGIO; KOVENSKY, NICOLAS; TURTON, DAVID
Revista:
JOURNAL OF HIGH ENERGY PHYSICS - (Online)
Editorial:
Springer Science and Business Media Deutschland GmbH
Referencias:
Año: 2021 vol. 2021
ISSN:
1029-8479
Resumen:
Recently an exact worldsheet description of strings propagating in certain black hole microstate geometries was constructed in terms of null-gauged WZW models. In this paper we consider a family of such coset models, in which the currents being gauged are specified by a set of parameters that a priori take arbitrary values. We show that consistency of the spectrum of the worldsheet CFT implies a set of quantisation conditions and parity restrictions on the gauging parameters. We also derive these constraints from an independent geometrical analysis of smoothness, absence of horizons and absence of closed timelike curves. This allows us to prove that the complete set of consistent backgrounds in this class of models is precisely the general family of (NS5-decoupled) non-BPS solutions known as the JMaRT solutions, together with their various (BPS and non-BPS) limits. We clarify several aspects of these backgrounds by expressing their six-dimensional solutions explicitly in terms of five non-negative integers and a single length-scale. Finally we study non-trivial two-charge limits, and exhibit a novel set of non-BPS supergravity solutions describing bound states of NS5 branes carrying momentum charge.